Alert archive / Oregon / Wind Advisories in 2018
Wind Advisory 22, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 3, 2018, 3:22 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon. It took effect at Nov 4, 2018, 12:00 AM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 3:22 AM PDT (10:22 UTC)
- In effect from
- Nov 4, 2018, 12:00 AM PDT
- Expired
- Nov 4, 2018, 7:00 PM PST
- In force
- 20 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 112 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
894 WWUS76 KPDT 031022 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 322 AM PDT Sat Nov 3 2018 ...VERY WINDY IN THE SIMCOE HIGHLANDS LATE TONIGHT AND SUNDAY... .Winds at the surface and aloft will increase late tonight over south central Washington. Bickleton and other locations in the Simcoe Highlands that are susceptible to strong winds under these conditions will observe gusts around 45 to 55 mph. WAZ521-041215- /O.NEW.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 322 AM PDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 3 PM PST SUNDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from midnight PDT tonight to 3 PM PST Sunday. * WINDS...West 25 to 35 mph with gusts up to 55 mph with strongest winds near Bickleton and Goodnoe Hills. * TIMING...The strongest winds will be between 2 AM to 10 AM on Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
265 WWUS76 KPDT 032128 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 228 PM PDT Sat Nov 3 2018 ...VERY WINDY IN THE SIMCOE HIGHLANDS LATE TONIGHT AND SUNDAY... .Winds at the surface and aloft will increase late tonight over south central Washington. Bickleton and other locations in the Simcoe Highlands that are susceptible to strong winds under these conditions will experience wind gusts of around 45 to 55 mph. WAZ521-041215- /O.CON.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 228 PM PDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 3 PM PST SUNDAY... * WINDS...West 25 to 35 mph with gusts up to 55 mph with the strongest winds near Bickleton and Goodnoe Hills. * TIMING...The strongest winds will be between 1 AM to 10 AM on Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
097 WWUS76 KPDT 040140 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 640 PM PDT Sat Nov 3 2018 ...VERY WINDY IN THE SIMCOE HIGHLANDS AND KITTITAS VALLEY LATE TONIGHT AND SUNDAY... .Winds at the surface and aloft will increase later tonight over south central Washington and then across the Kittitas valley Sunday morning. Bickleton and other locations in the Simcoe Highlands and Kittitas valley will experience wind gusts between 45 to 55 mph. WAZ026-041600- /O.EXB.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 640 PM PDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST SUNDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 7 AM to 7 PM PST Sunday. * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between 9 AM to 3 PM on Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-041600- /O.CON.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 640 PM PDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 3 PM PST SUNDAY... * WINDS...West 25 to 35 mph with gusts up to 55 mph with the strongest winds near Bickleton and Goodnoe Hills. * TIMING...The strongest winds will be between 1 AM to 10 AM on Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ vp
509 WWUS76 KPDT 041035 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 235 AM PST Sun Nov 4 2018 ...VERY WINDY TODAY... .A vigorous cold front will cause winds to increase across eastern Washington and eastern Oregon today. It will be very windy over portions of south central Washington and north central Oregon with gusts to 45 to 55 mph expected. ORZ041-510-WAZ024-042300- /O.EXA.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/ East Columbia River Gorge-North Central Oregon- Eastern Columbia River Gorge of Washington- including the cities of Arlington, The Dalles, Dufur, Maupin, Moro, and White Salmon 235 AM PST Sun Nov 4 2018 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 7 AM this morning to 7 PM PST this evening. * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between 9 AM to 3 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-042300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181104T2300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 235 AM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between 4 AM to 10 AM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ026-042300- /O.CON.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 235 AM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING... * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between 9 AM to 3 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
117 WWUS76 KPDT 041914 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1114 AM PST Sun Nov 4 2018 ...VERY WINDY THIS AFTERNOON... .A vigorous cold front will cause strong wind across eastern Washington and eastern Oregon this afternoon. It will be very windy over portions of south central Washington, north central Oregon and northeast Oregon with gusts to 45 to 55 mph expected. ORZ044-507-508-050300- /O.EXA.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, and Fossil 1114 AM PST Sun Nov 4 2018 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect until 7 PM PST this evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will be from now until 5 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-042300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181104T2300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 1114 AM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 3 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ041-510-WAZ024-050300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ East Columbia River Gorge-North Central Oregon- Eastern Columbia River Gorge of Washington- including the cities of Arlington, The Dalles, Dufur, Maupin, Moro, and White Salmon 1114 AM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 5 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ026-050300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 1114 AM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 5 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
268 WWUS76 KPDT 042138 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 138 PM PST Sun Nov 4 2018 ...VERY WINDY THIS AFTERNOON AND EARLY THIS EVENING... .A vigorous cold front which moved through the area will continue to cause strong winds across eastern Washington and eastern Oregon this afternoon and early this evening. It will be very windy over portions of south central Washington, north central Oregon and northeast Oregon with gusts to 45 to 55 mph expected. WAZ521-050300- /O.EXT.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 138 PM PST Sun Nov 4 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 6 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ041-510-WAZ024-050300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ East Columbia River Gorge-North Central Oregon- Eastern Columbia River Gorge of Washington- including the cities of Arlington, The Dalles, Dufur, Maupin, Moro, and White Salmon 138 PM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 6 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ026-050300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 138 PM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will be between now and 6 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ044-507-508-050300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, and Fossil 138 PM PST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will be from now until 6 PM. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected with gusts as high as 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
210 WWUS76 KPDT 050235 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 635 PM PST Sun Nov 4 2018 WAZ521-050345- /O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 635 PM PST Sun Nov 4 2018 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The winds across the area had decreased. Although brief wind gusts to 35 mph are possible...the threat for advisory level winds had diminished. Thus the wind advisory will be allowed to expire. $$ ORZ041-510-WAZ024-050345- /O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ East Columbia River Gorge-North Central Oregon- Eastern Columbia River Gorge of Washington- including the cities of Arlington, The Dalles, Dufur, Maupin, Moro, and White Salmon 635 PM PST Sun Nov 4 2018 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The winds across the area had decreased. Although brief wind gusts to 35 mph are possible...the threat for advisory level winds had diminished. Thus the wind advisory will be allowed to expire. $$ WAZ026-050345- /O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 635 PM PST Sun Nov 4 2018 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The winds across the area had decreased. Although brief wind gusts to 35 mph are possible...the threat for advisory level winds had diminished. Thus the wind advisory will be allowed to expire. $$ ORZ044-507-508-050345- /O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, and Fossil 635 PM PST Sun Nov 4 2018 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The winds across the area had decreased. Although brief wind gusts to 35 mph are possible...the threat for advisory level winds had diminished. Thus the wind advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 3, 2:53 AM PDT, 29 minutes earlier.
Area forecast discussion, Nov 3, 2:53 AM PDT, 29 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
253 AM PDT Sat Nov 3 2018
.SHORT TERM...Today through Monday. The Pacific NW will be under a
strong northwest flow aloft through Monday. A large upper level
ridge will remain off the eastern Pacific and the polar jet will
ride over the ridge then aim directly over WA/OR late tonight and
Sunday. There will be light orographic precipitation this morning
along the WA Cascades and the Blue Mountains, then a moist warm
front this afternoon and tonight will bring rain over the northern
half of WA with rain likely along the southern WA and northern OR
Cascades, the Blue Mountains and Wallowas. Rain shadowing off the
Cascades will limit precipitation throughout the Columbia Basin,
and the southern half of the forecast area will be under a drier
westerly flow with little to no rainfall tonight. As the polar jet
arrives late tonight and Sunday, winds aloft and at the surface
will increase and gusts to 45-55 mph are possible in some areas.
The Simcoe Highlands will observe gusty winds as early as tonight
due to a lee side trough will set up and 850mb winds increasing
to around 50-60 knots. Confidence is high that gusts 45-55 mph in
Bickleton will be observed and will issue a wind advisory for
this area. The Eastern Columbia River Gorge, the Kittitas Valley,
and north central Oregon are a few zones that may observe advisory
criteria Sunday afternoon. The GFS/MAV guidance is considerably
higher than the NAM/MET guidance and will compromise between both
solutions in the wind forecast for Sunday.
The northeast mountains will be on the exit region of the jet on
Sunday morning with widespread rain and QPF amounts of 0.25-0.5
inch expected. Dry air behind the cold front will shut off the
precipitation. Therefore, snow accumulations are not expected to
be significant despite the lowering snow levels down 6500-7500
Sunday morning to around 5000 feet Sunday evening. Snow levels on
Monday will range from 4500-5500 feet with orographic showers in a
moist northwest flow aloft. Light snow on Monday may affect travel
along Highway 395 and I-84 at the higher elevations such as Battle
Mountain Summit and Blue Mountain Summit. Wister
.LONG TERM...Monday night through Friday...There is good model
agreement Monday through Thursday morning. Eastern Wa and OR will
remain under moist cyclonic northwest flow through Tuesday night
with partly cloudy to mostly cloudy skies and a chance of showers
over the mountains. Ridging will build near the coast with dry
northerly flow over eastern WA and OR Wednesday and Thursday. Models
differ significantly Friday. The ECMWF maintains a building ridge
near the coast. The GFS has a wave breaking down the ridge as it
moves over the ridge. Confidence is low due to model differences. as
models diverge in timing and location. Temperatures will be a bit
cooler but still seasonable for this time of year. Afternoon highs
in the mid 40s to mid 50s and nighttime lows in the mid 20s to mid
30s. Coonfield
&&
.AVIATION...06Z TAFs...Brief wind gusts to 25kts at kpdt is possible
through 10z. Otherwise mainly vfr conditions will persist across all
taf sites but ceilings will lower toward 5k feet in and near showers
after 18z along with brief wind gusts between 20 kts to 25 kts.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 59 46 60 41 / 20 50 80 10
ALW 61 46 62 42 / 20 60 90 10
PSC 62 49 65 41 / 20 40 50 0
YKM 57 42 60 36 / 20 50 30 10
HRI 62 48 64 42 / 20 40 60 0
ELN 57 41 58 36 / 30 60 40 10
RDM 60 41 59 31 / 0 10 60 10
LGD 53 40 53 37 / 30 50 90 20
GCD 53 42 52 36 / 10 20 80 20
DLS 60 47 62 43 / 20 30 70 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...Wind Advisory from midnight PDT tonight to 3 PM PST Sunday for
WAZ521.
&&
85/76/76Nearby
Wind Advisories in Oregon, 2018Wind Advisories in Washington, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.